Table of Content

Open AccessOpen Access


On the application of MQ-RBF to the valuation of derivative securities

S. Choi1, M.D. Marcozzi1

University of Nevada, Las Vegas, Las Vegas, Nevada 89154

Computer Modeling in Engineering & Sciences 2004, 5(3), 201-212.


The general intractability of derivative security pricing models to numerical techniques arguably remains one of the preeminant problems of mathematical finance. In particular, the valuations of such models may be represented as solutions of variational inequalities of evolutionary type typically characterized by their high number of degrees of freedom, unbounded domains, and asymptotic behavior. We consider the application of Multi-Quadratic Radial Basis Functions (MQ-RBF) to the problem of option pricing.

Cite This Article

Choi, S., Marcozzi, M. (2004). On the application of MQ-RBF to the valuation of derivative securities. CMES-Computer Modeling in Engineering & Sciences, 5(3), 201–212.

This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 785


  • 628


  • 0


Share Link